# SDR AALA201903079012

- Difficulty date: January 26, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061210
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION FOUND ON THE LEFT WINDSHIELD FRAME,  FRAME 4,  +Y1292.  REPAIRED THE WINDSHIELD FRAME IAW EA 289742.
